| Model Number |
7208000000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 8 events were reported for this quarter.Product return status 6 devices were received.2 devices were not available for evaluation.Additional information 8 devices were not labeled for single-use.8 devices were reprocessed or reused.
Event or Problem Description
This report summarizes 8 malfunction events in which the device had run-on.7 events had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: 8 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h10.(b)(4) previously reported events are included in this follow-up record.Product return status (b)(4) devices were received.(b)(4) device was not available for evaluation.
Event or Problem Description
This report summarizes 8 malfunction events in which the device had run-on.(b)(4) events had no patient involvement; no patient impact.(b)(4) event had patient involvement; no patient impact.